# SDR DALA2014080504320

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 51,916 hours, 20,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHTS BETWEEN ROW 29-33  INOPERATIVE.  R & R  CHARGER & BATTERY PACK AT ROW 30/31 IAW AMM 33-51-07. OPS CHECKED GOOD.
